Skip to content

Panado Paediatric Peppermint Syrup 100ml

Original price R 53.95 - Original price R 53.95
Original price
R 53.95
R 53.95 - R 53.95
Current price R 53.95

What is Panado Paediatric Peppermint Syrup?

Panado Peppermint Paediatric Syrup 100ml contains Paracetamol which has analgesic and antipyretic actions. This assists with the relief of mild to moderate pain and fever in children.

How to use:

  • Children (6 to 12 years of age): 10 ml to 20 ml
  • Children (1 to 5 years of age): 5 ml to 10 ml
  • Infants (3 months to 1 year of age): 2,5 ml to 5 ml
  • Repeat dosage every 4 to 6 hours if necessary, but no more than 4 does in 24 hours. 

Ingredients: Each 5 ml syrup contains:

  • Paracetamol 120 mg       

Warning:

  • Do NOT exceed the dose.
  • Do not use continuously for more than 10 days without consulting your doctor